Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PB Big brains-) Tryptophan or 5-HTP ? F google :P bleauberry

Posted by Marty on October 29, 2007, at 11:22:05

In reply to Re: PB Big brains-) Tryptophan or 5-HTP ? F google :P, posted by bleauberry on October 28, 2007, at 16:56:49

Thanks for your anwser! Hope you didn't put too much time into it .. any PayPal account ? joking ;)

Very interesting and complete.

> I get serious sexual side effects worse than any drugs when I take 5htp with vitamins, but no side effects at all when I take it by itself, showing me that vitamins do indeed convert 5htp to serotonin in the body before it gets to the brain, and there is little left to get in the brain.

-- Really ? So you think SSE is caused by high level of 5-HT in the body ? any medical literature to back that up ? Those bad SSE's are the main reason I can't stand SSRI's anymore. Is there any form of Serotonin Re-uptake in the body ? if not, how does the SSRI could gives SSE's ?

> How long do either tryptophan or 5htp last? That can make treatment tricky. One person takes a low dose once every two days. Another needs it once every 6 hours. One person does better with it at night. Another better in the daytime.

-- I heard the brain 'stocks' Serotonin while sleeping... do you know if it's true ?

> Serotonin converts to melatonin, which causes sleepiness and is also very depressing to a lot of people.
-- Melatonin made me depressed. It's SAD (no pun intented) because I'm sensible too falls and winter. Anyway.. My guess is that I have enough of that Melatonin in my CNS.

> If your genetics convert too much serotonin to melatonin, it won't feel good. A better balance might be to take a low dose of trypt or 5htp, and then keep the serotonin at work longer with a low dose of st johns wort or low dose ssri drug.
-- St Johns wort + Tryp or 5-HTP isn't dangerous at all ? I may as well try that. But St-johns wort makes me feels weird after 3 or 4 months.. so I would need to take a break from it 2 or 3 times a years. BTW, is SJW really a MAOI's ? I think I heard that once.

> Not sure how daring or cautious you are.
Well.. more daring than cautious. Eating at chinese buffets while being on high dose (MAOI's) Parnate and Nardil was once a sport for me :S .. let's just say the chinese cookie wasn't the most exciting part of the lunch :P

Seriously, I think I'll try St-John with 5-HTP.. anything important I should know when I'll do that ?

Currently on Lamictal 50mg, Lyrica 150mg BID, Clonazepam .125mg. 50mg 5-HTP and some Evening Primrose Oil.

Possible Bipolarity II, episodal Generalized Social Phobia, Generalized anxiety disorder.

Thanks again,
Marty


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:Marty thread:791971
URL: http://www.dr-bob.org/babble/alter/20070923/msgs/792146.html